That's funny leesha, as my levels got more hypo, my pains started. I was fine when I was hyper before meds. I wish I knew what causes this, it seems very common among thyroid patients. Any answer Dr. Lupo?
I too was hypo thyroid and since I am on Syntroid my THS levels are back to normal, but I developed severe pain in my left shoulder and can no longer reach up with my left arm. I read somewhere that shoulderpain is common amongst those who have a low functioning thyroid... I wish I knew a solution.
I have been taking Syntroid for about a year and my THS levels are back to normal. Still I got a sudden pain in my left upper arm one day. It just started one morning and has only gotten worse since. I feel like an invalid and can no longer lift that arm or reach back. Anything I should know about? Could it be auto antibodies?
What should I do?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.